Controllability indices of partially prescribed pairs of matrices.
Portugaliae mathematica, Tome 52 (1995) no. 2, pp. 175-192
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1995__52_2_47308,
author = {Cabral, Isabel and Silva, Fernando C.},
title = {Controllability indices of partially prescribed pairs of matrices.},
journal = {Portugaliae mathematica},
pages = {175--192},
year = {1995},
volume = {52},
number = {2},
zbl = {0827.93008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1995__52_2_47308/}
}
Cabral, Isabel; Silva, Fernando C. Controllability indices of partially prescribed pairs of matrices.. Portugaliae mathematica, Tome 52 (1995) no. 2, pp. 175-192. http://geodesic.mathdoc.fr/item/PORMA_1995__52_2_47308/